# SDR SIMA200318103

- Difficulty date: June 28, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ALL OF FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  (M)
